Cookies?
Library Header Image
LSE Research Online LSE Library Services

Empty intervals in the enumeration degrees

Kent, Thomas F., Lewis-Pye, Andrew and Sorbi, Andrea (2012) Empty intervals in the enumeration degrees. Annals of Pure and Applied Logic, 163 (5). pp. 567-574. ISSN 0168-0072

Full text not available from this repository.
Identification Number: 10.1016/j.apal.2011.06.012

Abstract

There is a π20 enumeration degree which is a strong minimal cover. This is the best result possible since the Σ20 enumeration degrees are dense. A priority proof using doubling requests is used to construct the required sets.

Item Type: Article
Official URL: http://www.journals.elsevier.com/annals-of-pure-an...
Additional Information: © 2011 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:29
Last Modified: 20 Feb 2019 10:16
URI: http://eprints.lse.ac.uk/id/eprint/51441

Actions (login required)

View Item View Item